Ohio, 2022

Hail and Damaging Winds in Ohio, June 16, 2022

June 16, 2022 · NWS CLE · 13 events in 6 counties and zones

A pre-frontal surface trough axis drifted southeastward across northeast OH, northwest PA, and western NY during the afternoon of the 16th. In addition, a surface cold front drifted southeastward across Lake Erie and into northeast OH, northwest PA, and western NY during the afternoon through early evening as an occluded low drifted eastward across southern Hudson Bay.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A pre-frontal surface trough axis drifted southeastward across northeast OH, northwest PA, and western NY during the afternoon of the 16th. In addition, a surface cold front drifted southeastward across Lake Erie and into northeast OH, northwest PA, and western NY during the afternoon through early evening as an occluded low drifted eastward across southern Hudson Bay. The pre-frontal surface trough axis, cold front, and a Lake Erie lake breeze front in northeast OH and northwest PA acted as foci for the development of multicells and supercells. These storms encountered moderate to strong effective bulk shear, MUCAPE, and DCAPE, respectively, as they evolved generally eastward or east-southeastward in the warm sector. There were multiple reports of severe hail and damaging convective wind gusts.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 16, 12:52 PM EST, 48 minutes earlier.

Area forecast discussion, Jun 16, 12:52 PM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
152 PM EDT Thu Jun 16 2022

.SYNOPSIS...
A cold front moves southeast across the region this afternoon
through tonight. A secondary reinforcing cold front will push
through tomorrow evening. High pressure will build back in Saturday
through Monday before a warm front lifts back north across the
area Monday night.

&&

.NEAR TERM /THROUGH FRIDAY/...
Temperatures this morning have already climbed into the low to
mid 80s with heat indices approaching 90. Only made minor
adjustments to reflect current observations. Have been
monitoring showers and thunderstorms just west of the area,
however they continue to weaken and diminish, but will continue
to monitor as the airmass over the remains unstable.

Previous Discussion...
We start the forecast off with an upper-level trough situated
over the Great Lakes region with the associated cold front
approaching from the northwest. Upstream convection is noted on
radar in southern Michigan, though in a weakening state as it
continues to move into an increasingly stable environment thanks
to diurnal cooling. Whatever is left of this (likely only
isolated showers) may reach the Toledo area by 12-13Z this
morning.

An outflow boundary from the overnight convection is expected to
cross into the region by late morning into the early afternoon.
Mid-level vorticity rounding the base of the upper-level trough
and a 80-90 kts 300mb jet streak will aid in synoptic lift
across the area today. The outflow boundary will likely be the
primary triggering mechanism for convective initiation (CI).
While most hi-res guidance has CI around 18-19Z, modeled
soundings show uncapped instability as early as 15-16Z, so CI
could actually be an hour or two earlier than hi-res guidance is
suggesting. Initial convective mode is expected to be discrete
with the possibility for supercells given shear vectors and mean
cloud layer wind being ~45 degrees from the initiating outflow
boundary. Thunderstorms are most likely to develop east of I-77.

Thunderstorms will develop in a favorable environment for
severe thunderstorms. Hot and humid conditions that has built up
in the warm sector over the past few days will contribute to
very high instability with MUCAPE of 3000+ J/kg possible and
mid-level westerlies overspreading the area, increasing deep-
layer shear to about 35-45 knots. Mid-level lapse rates of 6-6.5
C/km and HGZ CAPE of >1000 J/kg will support the potential for
large hail (and perhaps even significant large hail) while low-
level lapse rates of 7.5-8 C/km, max theta-e differences of
30-40 C, and modest low- level wind field (25-35 kts at 1km AGL)
are all favorable for damaging winds. Finally, an isolated
tornado may be possible, primarily due to the fact that initial
discrete supercells are possible. Low-level shear/SRH is fairly
marginal and forecast hodographs are relatively straight
(supporting splitting supercells). For tornadogenesis, prefer to
see a more curved hodograph. Severe threat should be rather
short-lived, with thunderstorms largely exiting the CWA by 22Z.

Hot and humid conditions today will lead to high temperatures in
the upper 80s to low 90s, with dew points in the low 70s. Heat
indices are expected to reach the mid to upper 90s areawide.
Power outage maps suggest several counties in central Ohio with
a  population without power (e.g. >60% of Holmes County). For
this reason, a heat advisory was issued for those areas due to
anticipated higher impacts.

The actual cold front moves across the area later this evening
into tonight. This could spark additional isolated rain showers.
A cooler airmass is ushered in behind the cold front, with much
of the area about 10 degrees cooler than today.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Upper level trough will continue to exit to the east at the start of
the short term forecast period as an expansive upper level ridge
builds eastward. Surface high pressure moves southeastward into our
forecast area Saturday night into Sunday which will keep us dry in
the short term. Northerly flow associated with the surface high
pressure will allow for temperatures to fall below average this
weekend. High temperatures on Saturday will be 5-10 degrees below
average with an increase in high temps for Sunday, but still below
average for mid June.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The aforementioned upper level ridge will be the main weather driver
for the long term forecast period. Surface high pressure moves
eastward on Monday as the upper level ridge continues its eastward
track. Southwesterly flow returns for Monday which will bring
another round of above average temperatures and the potential for
our next heat wave. Given the stationary nature of the upper level
ridge, this heat wave may last through most of next week. A warm
front will pass through the Ohio Valley on Monday bringing increased
moisture and showers and thunderstorms mainly Monday afternoon and
evening. A cold front looks to pass across the region at the tail
end of this forecast period which may bring another round of showers
and thunderstorms for Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
TSRA starting to form from a MFD to ERI line and will track
southeastward through the afternoon and early evening, ending by
22Z for the terminals. Expect brief restrictions at the onset of
storms, and will keep the prevailing and TEMPOs at MVFR. Wind
gusts in TSRA should be expected as well. Otherwise, winds
southwesterly gusting to 25kts. Clearing after 22Z. Winds turn
west northwesterly after 12Z Friday, sustained to 15kts.

Outlook...Non-VFR possible with isolated to scattered showers
and thunderstorms on Monday.

&&

.MARINE...
Southwesterly flow at 10-15 knots will continue across the lake
through Friday morning. Winds briefly increase to 15-20 knots
Thursday afternoon as a cold front moves east across the lake. Winds
and waves touch Small Craft Advisory criteria from Conneaut to
Ripley, NY and thus a Small Craft Advisory has been issued from 2 PM
to 8 PM Thursday. Winds become northerly Saturday morning increasing
to 15-20 knots. Waves will build Saturday morning to 4-5 feet which
may prompt the future issuance of a Small Craft Advisory. High
pressure moves in late Saturday into Sunday which will allow for
winds to diminish to 10-15 knots and waves to subside to less than 2
feet. Southerly flow will return for Monday with winds less than 10
knots to begin next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 6 PM EDT this evening for OHZ029>031-037-
     038-047.
PA...Beach Hazards Statement until 8 PM EDT this evening for PAZ001.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ149.

&&

SYNOPSIS...Saunders
NEAR TERM...Campbell/Saunders
SHORT TERM...Iverson
LONG TERM...Iverson
AVIATION...26
MARINE...Iverson
Hazardous weather outlook, Jun 16, 1:27 PM EST, 13 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
227 PM EDT Thu Jun 16 2022

OHZ013-014-020>023-032-033-PAZ002-003-171830-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Stark-
Mahoning-Southern Erie-Crawford-
227 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ029>031-037-038-047-171830-
Richland-Ashland-Wayne-Morrow-Holmes-Knox-
227 PM EDT Thu Jun 16 2022

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ148-149-168-169-171830-
Geneva-on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
227 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

PAZ001-171830-
Northern Erie-
227 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

This is a moderate risk for rip currents Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ089-171830-
Ashtabula Lakeshore-
227 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a moderate risk for rip currents this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

This is a moderate risk for rip currents Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ012-171830-
Lake-
227 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

Scattered strong to severe thunderstorms are possible this afternoon.
Damaging wind gusts and large hail will be the primary weather
hazards.

There is a moderate risk for rip currents this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

This is a moderate risk for rip currents Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ010-011-171830-
Lorain-Cuyahoga-
227 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

This is a moderate risk for rip currents Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>147-162>167-OHZ003-006>009-017>019-027-028-171830-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
227 PM EDT Thu Jun 16 2022

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ036-171830-
Marion-
227 PM EDT Thu Jun 16 2022

...SEVERE THUNDERSTORM WATCH 375 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 16, 8:43 AM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
943 AM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     3 NNE BUTLER            40.63N 82.40W
06/13/2022                   RICHLAND           OH   NWS STORM SURVEY

            STRUCTURAL DAMAGE TO A HOUSE. THE PORCH WAS
            DAMAGED. THE CHIMNEY WAS DESTROYED AND A
            LARGE ANTENNA WAS TORN FROM THE HOUSE.

&&

RL
Local storm report, Jun 16, 8:48 AM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
948 AM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     2 N BUTLER              40.62N 82.42W
06/13/2022                   RICHLAND           OH   NWS STORM SURVEY

            A SECTION OF ROOF OF A FARM BUILDING WAS
            BLOWN OFF.

&&

RL
Local storm report, Jun 16, 11:27 AM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1227 PM EDT THU JUN 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TSTM WND DMG     3 WSW SAVANNAH          40.95N 82.41W
06/14/2022                   ASHLAND            OH   NWS STORM SURVEY

            A SECTION OF ROOF OF A FARM BUILDING WAS
            BLOWN OFF AND THE DEBRIS WAS BLOWN TOWARD
            THE SOUTHEAST. THREE CALF HUTCHES WERE
            AIRBORNE AND CARRIED ABOUT 1500 FEET TO THE
            SOUTHEAST.

&&

RL
Special weather statement, Jun 16, 12:50 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
150 PM EDT Thu Jun 16 2022

OHZ028>030-161815-
Crawford OH-Richland OH-Ashland OH-
150 PM EDT Thu Jun 16 2022

...A strong thunderstorm will impact portions of central Richland,
northwestern Ashland and southeastern Crawford Counties through 215
PM EDT...

At 150 PM EDT, Doppler radar was tracking a strong thunderstorm over
Crestline, or 11 miles west of Mansfield, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mansfield, Ashland, Galion, Shelby, Ontario, Crestline, Bailey Lakes,
North Robinson, Mifflin, Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4073 8286 4088 8286 4096 8235 4074 8232
TIME...MOT...LOC 1750Z 262DEG 38KT 4081 8274

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Jaszka

The radar

The Cleveland radar (KCLE), 58 km away, was scanning. The volume nearest the first event began at 18:39 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 3 hail. Local standard time, as filed.

Hail, Geauga

When
June 16, 1:40 PM EST
Where
Geauga County, 1.52 mi SE of Chardon Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.534, -81.180

Quarter-size hail reported at intersection of Aquilla Road and Mayfield Road just SSW of Aquilla.

Hail, Geauga

When
June 16, 1:42 PM EST
Where
Geauga County, 0.68 mi N of Chardon Arpt
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
41.560, -81.200

Hail up to golf ball-size reported about one-mile SSE of Chardon.

Thunderstorm Wind, Geauga

When
June 16, 1:43 PM EST
Where
Geauga County, 1.91 mi N of Burton
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
41.497, -81.145

Numerous trees downed along Butternut Road, about two-miles north of Burton.

Thunderstorm Wind, Wayne

When
June 16, 1:43 PM EST
Where
Wayne County, 0.65 mi N of New Pittsburg
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.839, -82.100

Trees downed in New Pittsburg.

Thunderstorm Wind, Geauga

When
June 16, 1:47 PM EST
Where
Geauga County, 0.29 mi NE of Burton
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
41.473, -81.147

A few trees downed in Burton.

Thunderstorm Wind, Wayne

When
June 16, 1:59 PM EST
Where
Wayne County, 0.73 mi SW of Smithville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.863, -81.861

Trees downed in Smithville.

Thunderstorm Wind, Holmes

When
June 16, 2:14 PM EST
Where
Holmes County, 1.63 mi SE of Calamounter
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.651, -81.763

Numerous trees downed in northeastern Holmes County, NNE of Mt. Hope.

Hail, Stark

When
June 16, 2:18 PM EST
Where
Stark County, 0.46 mi NNW of Wilmot
Measured
1.75 in hail
Reported by
Social Media
Coordinates
40.657, -81.632

Twitter photo of approximately golf ball-size hail in Wilmot.

Thunderstorm Wind, Stark

When
June 16, 2:26 PM EST
Where
Stark County, 0.56 mi WNW of Beach City
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
40.653, -81.580

Straight-line wind damage to church. Extent of damage unknown.

Thunderstorm Wind, Knox

When
June 16, 2:43 PM EST
Where
Knox County, 0.49 mi E of Danville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.450, -82.261

Numerous trees downed in Danville.

Thunderstorm Wind, Knox

When
June 16, 2:47 PM EST
Where
Knox County, 0.4 mi SSW of Mt Vernon
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
40.395, -82.484

Numerous trees downed in Mount Vernon.

Thunderstorm Wind, Trumbull

When
June 16, 3:10 PM EST
Where
Trumbull County, 0.92 mi NE of Mesopotamia
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.458, -80.955

Downed trees closed OH-534, just south of OH-87.

Thunderstorm Wind, Trumbull

When
June 16, 3:36 PM EST
Where
Trumbull County, 0.68 mi ESE of Kinsman
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.446, -80.588

Numerous trees downed in Kinsman area.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2022Every state in 2022This day in weather historyWarnings in Ohio, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1026539, 1026541, 1026544, 1026551, 1026546, 1026552, 1026561, 1026559, 1026563, 1026568, 1026566, 1026576, 1026573.